Displaying similar documents to “A note on star Lindelöf, first countable and normal spaces”

A note on spaces with countable extent

Yan-Kui Song (2017)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

Let P be a topological property. A space X is said to be star P if whenever 𝒰 is an open cover of X , there exists a subspace A X with property P such that X = S t ( A , 𝒰 ) . In this note, we construct a Tychonoff pseudocompact SCE-space which is not star Lindelöf, which gives a negative answer to a question of Rojas-Sánchez and Tamariz-Mascarúa.

A nice subclass of functionally countable spaces

Vladimir Vladimirovich Tkachuk (2018)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

A space X is functionally countable if f ( X ) is countable for any continuous function f : X . We will call a space X exponentially separable if for any countable family of closed subsets of X , there exists a countable set A X such that A 𝒢 whenever 𝒢 and 𝒢 . Every exponentially separable space is functionally countable; we will show that for some nice classes of spaces exponential separability coincides with functional countability. We will also establish that the class of exponentially separable...

More reflections on compactness

Lúcia R. Junqueira, Franklin D. Tall (2003)

Fundamenta Mathematicae

Similarity:

We consider the question of when X M = X , where X M is the elementary submodel topology on X ∩ M, especially in the case when X M is compact.

Spaces with star countable extent

A. D. Rojas-Sánchez, Angel Tamariz-Mascarúa (2016)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

For a topological property P , we say that a space X is star P if for every open cover 𝒰 of the space X there exists A X such that s t ( A , 𝒰 ) = X . We consider space with star countable extent establishing the relations between the star countable extent property and the properties star Lindelöf and feebly Lindelöf. We describe some classes of spaces in which the star countable extent property is equivalent to either the Lindelöf property or separability. An example is given of a Tychonoff star Lindelöf...

An observation on spaces with a zeroset diagonal

Wei-Feng Xuan (2020)

Mathematica Bohemica

Similarity:

We say that a space X has the discrete countable chain condition (DCCC for short) if every discrete family of nonempty open subsets of X is countable. A space X has a zeroset diagonal if there is a continuous mapping f : X 2 [ 0 , 1 ] with Δ X = f - 1 ( 0 ) , where Δ X = { ( x , x ) : x X } . In this paper, we prove that every first countable DCCC space with a zeroset diagonal has cardinality at most 𝔠 .

Characterizations of z -Lindelöf spaces

Ahmad Al-Omari, Takashi Noiri (2017)

Archivum Mathematicum

Similarity:

A topological space ( X , τ ) is said to be z -Lindelöf  [1] if every cover of X by cozero sets of ( X , τ ) admits a countable subcover. In this paper, we obtain new characterizations and preservation theorems of z -Lindelöf spaces.

On subcompactness and countable subcompactness of metrizable spaces in ZF

Kyriakos Keremedis (2022)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

We show in ZF that: (i) Every subcompact metrizable space is completely metrizable, and every completely metrizable space is countably subcompact. (ii) A metrizable space 𝐗 = ( X , T ) is countably compact if and only if it is countably subcompact relative to T . (iii) For every metrizable space 𝐗 = ( X , T ) , the following are equivalent: (a) 𝐗 is compact; (b) for every open filter of 𝐗 , { F ¯ : F } ; (c) 𝐗 is subcompact relative to T . We also show: (iv) The negation of each of the statements, (a) every countably subcompact...

Exponential separability is preserved by some products

Vladimir Vladimirovich Tkachuk (2022)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

We show that exponential separability is an inverse invariant of closed maps with countably compact exponentially separable fibers. This implies that it is preserved by products with a scattered compact factor and in the products of sequential countably compact spaces. We also provide an example of a σ -compact crowded space in which all countable subspaces are scattered. If X is a Lindelöf space and every Y X with | Y | 2 ω 1 is scattered, then X is functionally countable; if every Y X with | Y | 2 𝔠 is scattered,...

On Szymański theorem on hereditary normality of β ω

Sergei Logunov (2022)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

We discuss the following result of A. Szymański in “Retracts and non-normality points" (2012), Corollary 3.5.: If F is a closed subspace of ω * and the π -weight of F is countable, then every nonisolated point of F is a non-normality point of ω * . We obtain stronger results for all types of points, excluding the limits of countable discrete sets considered in “Some non-normal subspaces of the Čech–Stone compactification of a discrete space” (1980) by A. Błaszczyk and A. Szymański. Perhaps...

A countably cellular topological group all of whose countable subsets are closed need not be -factorizable

Mihail G. Tkachenko (2023)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

We construct a Hausdorff topological group G such that 1 is a precalibre of G (hence, G has countable cellularity), all countable subsets of G are closed and C -embedded in G , but G is not -factorizable. This solves Problem 8.6.3 from the book “Topological Groups and Related Structures" (2008) in the negative.

On a question of C c ( X )

A. R. Olfati (2016)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

In this short article we answer the question posed in Ghadermazi M., Karamzadeh O.A.S., Namdari M., On the functionally countable subalgebra of C ( X ) , Rend. Sem. Mat. Univ. Padova 129 (2013), 47–69. It is shown that C c ( X ) is isomorphic to some ring of continuous functions if and only if υ 0 X is functionally countable. For a strongly zero-dimensional space X , this is equivalent to say that X is functionally countable. Hence for every P -space it is equivalent to pseudo- 0 -compactness.

Non-normality points and nice spaces

Sergei Logunov (2021)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

J. Terasawa in " β X - { p } are non-normal for non-discrete spaces X " (2007) and the author in “On non-normality points and metrizable crowded spaces” (2007), independently showed for any metrizable crowded space X that each point p of its Čech–Stone remainder X * is a non-normality point of β X . We introduce a new class of spaces, named nice spaces, which contains both of Sorgenfrey line and every metrizable crowded space. We obtain the result above for every nice space.

Spaces with property ( D C ( ω 1 ) )

Wei-Feng Xuan, Wei-Xue Shi (2017)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

We prove that if X is a first countable space with property ( D C ( ω 1 ) ) and with a G δ -diagonal then the cardinality of X is at most 𝔠 . We also show that if X is a first countable, DCCC, normal space then the extent of X is at most 𝔠 .

Cardinalities of DCCC normal spaces with a rank 2-diagonal

Wei-Feng Xuan, Wei-Xue Shi (2016)

Mathematica Bohemica

Similarity:

A topological space X has a rank 2-diagonal if there exists a diagonal sequence on X of rank 2 , that is, there is a countable family { 𝒰 n : n ω } of open covers of X such that for each x X , { x } = { St 2 ( x , 𝒰 n ) : n ω } . We say that a space X satisfies the Discrete Countable Chain Condition (DCCC for short) if every discrete family of nonempty open subsets of X is countable. We mainly prove that if X is a DCCC normal space with a rank 2-diagonal, then the cardinality of X is at most 𝔠 . Moreover, we prove that if X is a first...